# SDR 04FDEA00544

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE CENTER FWD WEB FOUND CRACKED.  AFT TAILCONE CENTER FWD WEB REMOVED AND REPLACED AS PER SRM 51-35-01 VOL. II.
